# SDR CA070131002

- Difficulty date: January 31, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 27,950 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THAT ON APPROACH THAT THEY RECEIVED AN INITIAL FLAP HALFSPEED MESSAGE FOLLOWED BY A (FLAP FAIL) MESSAGE WHEN FLAPS SELECTED ON APPROACH.  ZERO FLAP LANDING WAS COMPLETED. THE AIRCRAFT IS CURRENTLY WITH LINE MAINTENANCE TROUBELSHOOTING THE INCIDENT. (TC NR 20070131002)
